EconPapers    
Economics at your fingertips  
 

Tests of Independence in Parametric Models with Applications and Illustrations

A. Cameron and Pravin Trivedi

Journal of Business & Economic Statistics, 1993, vol. 11, issue 1, 29-43

Abstract: Tests of independence between variables in discrete and continuous bivariate and multivariate regression equations are derived using series expansions of joint distributions in terms of marginal distributions and their related orthonormal polynomials. Th e tests are conditional moment tests based on covariances between pair s of orthonormal polynomials. Examples include tests of serial independence against bilinear and/or autoregressive conditional heteroskedasticity alternatives, dependence in multivariate normal regression models, and dependence in count data models. Monte Carlo simulations based on bivariate counts are used to evaluate the tests. A multivariate count data model for Australian health-care utilization data is used for illustration.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (14)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Tests of Independence in Parametric Models: with Applications and Illustrations (1992)
Working Paper: Tests of Independence in Parametric Models: With Applications and Illustrations (1992) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:11:y:1993:i:1:p:29-43

Ordering information: This journal article can be ordered from
http://www.amstat.org/publications/index.html

Access Statistics for this article

Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano

More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().

 
Page updated 2025-04-03
Handle: RePEc:bes:jnlbes:v:11:y:1993:i:1:p:29-43